Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

Weak Expectations and Injectivity in Operator Algebras

Bruce E. Blackadar
Proceedings of the American Mathematical Society
Vol. 68, No. 1 (Jan., 1978), pp. 49-53
DOI: 10.2307/2040906
Stable URL: http://www.jstor.org/stable/2040906
Page Count: 5
  • Read Online (Free)
  • Download ($30.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Weak Expectations and Injectivity in Operator Algebras
Preview not available

Abstract

An example is given of a noninjective von Neumann algebra $M$ on a separable Hilbert space $\mathscr{H}$ for which there exists a weak expectation of $\mathscr{L}(\mathscr{H})$ into $M$. Some positive results about weak expectations are also obtained.

Page Thumbnails

  • Thumbnail: Page 
49
    49
  • Thumbnail: Page 
50
    50
  • Thumbnail: Page 
51
    51
  • Thumbnail: Page 
52
    52
  • Thumbnail: Page 
53
    53